# SDR CA050718011

- Difficulty date: July 1, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 1013840252
- Part serial: 89099H3990
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSCREEN CRACKED WHILE AT CRUISE AT 19,000 FT, THE AIRCRAFT CHECK LIST WAS FOLLOWED AND CABIN PRESSURIZATION WAS REDUCED.  THE AIRCRAFT WAS RETURNED TO THE BASE WITHOUT FURTHER INCIDENT. THE SUSPECT WINDSCREEN WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
